Generalized n-tupled fixed point theorems in partially ordered metric spaces involving an ICS map

Shamshad Husain, Huma Sahper

Abstract


In this paper, we prove results on n-tupled _xed point (for even n) for mapping having the mixed monotone property in partially ordered metric spaces involving an ICS map. These results are the generalizations of the main results of Luong et al. (Bull. Math. Anal. Appl. 3, 129-140, 2011).

Full Text: PDF

How to Cite this Article:

Shamshad Husain, Huma Sahper, Generalized n-tupled fixed point theorems in partially ordered metric spaces involving an ICS map, Advances in Fixed Point Theory, Vol 3, No 3 (2013), 476-492

Copyright © 2013 Shamshad Husain, Huma Sahper. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.